advertisement
Question
Posted by: Unsure | 2007/03/29

Need Advise

Dear Doc

I have written before, but for some reason I cannot trace the previous note to the Doc. So I will just type it again and keep track of this note.

My problem is that my husband and I are trying for our second child. My first born was born is 2005 later that same year I had a miscarriage with our second baby. The time between the first born and the miscarriage I was not on any contraceptives. In Feb of 2006 I started the injection (which took my period away completely). In August 2006 I had my last injection. Since February I have had a very irregular flow. Some times it would be two day constant (but not strong) flow and most days it was just an annoyance- there but not rally, if you know what I mean. My breast has been very tender (not sore and there’s no pain- just enough for me to notice it), it also look swollen, but I’m not really sure. The last couple of day and it feels like something is pressing on my abdomen- it’s just a constant pressure. I did a home pregnancy test on Tuesday and unfortunately I’m not pregnant yet.
I don’t know if I should be worried or not. Could this pressure be an infection (I've had many infections before my first born)? Why is my breast so tender? Should I consult with a GP or Gynae?

Thanking you in advance

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The irregular periods and breast tenderness are probably side effects of stopping the injection. The pressure does not sound too serious. There are usually more symptoms with an infection, but see your doctor if you are worried. A gynae would be best.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement